Поперечники класів функцій у ваговому просторі L2,γ(R),γ=exp(−x2) / Вакарчук С. Б. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Vakarchuk S. B.
Widths of classes of functions in the weight space L2,γ(R),γ=exp(−x2)


Download publication will be available after 06/01/2024 р., in 41 days

Cite:
Vakarchuk, S. B. (2022). Widths of classes of functions in the weight space L2,γ(R),γ=exp(−x2). Ukrainian Mathematical Journal, 74 (5), 610-619. http://jnas.nbuv.gov.ua/article/UJRN-0001336872 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна